Alert archive / Michigan / River Flood Warnings in 2011
River Flood Warning 33, NWS Detroit, MI
NWS Detroit, MI issued this river flood warning at May 25, 2011, 11:00 PM EDT for Saginaw County, Shiawassee County, Michigan. It took effect at May 26, 2011, 10:23 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 25, 2011, 11:00 PM EDT (03:00 UTC)
- In effect from
- May 26, 2011, 10:23 PM EDT
- Expired
- May 26, 2011, 5:13 PM EDT
- In force
- Issued by
- NWS Detroit, MI
- Flood severity
- Minor
Counties Saginaw County, MI, Shiawassee County, MI
The radar
The Detroit radar (KDTX), 71 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Shiawassee River at Owosso (OWOM4).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04144500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
704 WGUS43 KDTX 260300 FLWDTX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1100 PM EDT WED MAY 25 2011 ...THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING IN SOUTHEAST MICHIGAN... SHIAWASSEE RIVER .RAINFALL OF ONE TO TWO INCHES THROUGH WEDNESDAY EVENING HAS LED TO SIGNIFICANT RISES IN THE RIVER. ADDITIONAL RAINFALL OF ONE OR TWO INCHES OVERNIGHT INTO THURSDAY WILL ADD TO THE RISE OF THE RIVERS. MIC145-155-261100- /O.NEW.KDTX.FL.W.0033.110526T2100Z-110528T0000Z/ /OWOM4.1.ER.110526T2100Z.110527T0600Z.110527T1800Z.NO/ 1100 PM EDT WED MAY 25 2011 THE NATIONAL WEATHER SERVICE DETROIT/PONTIAC HAS ISSUED A * FLOOD WARNING FOR THE SHIAWASSEE RIVER AT OWOSSO. * FROM NOW UNTIL FURTHER NOTICE. * AT 11 PM WEDNESDAY THE STAGE IS 6.2 FEET AND RISING. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST IS TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON... AND CREST AROUND 7.2 FEET EARLY FRIDAY MORNING. $$ DG
4 follow-up statements
990
WGUS83 KDTX 260808
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
408 AM EDT THU MAY 26 2011
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...
CLINTON RIVER...LOWER ROUGE RIVER...ROUGE RIVER...SHIAWASSEE
RIVER
.RAINFALL OF 1 TO 4 INCHES THROUGH WEDNESDAY EVENING HAS LED TO
SIGNIFICANT RISES IN THE RIVERS. ADDITIONAL RAINFALL OF ONE TO THREE
INCHES OVERNIGHT INTO THURSDAY WILL ADD TO THE RISE OF THE RIVERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...TURN AROUND DONT DROWN.
&&
MIC163-261608-
/O.EXT.KDTX.FL.W.0031.000000T0000Z-110527T2315Z/
/DETM4.2.ER.110525T2028Z.110526T1200Z.110527T1715Z.NO/
408 AM EDT THU MAY 26 2011
A FLOOD WARNING CONTINUES FOR
ROUGE RIVER IN DETROIT.
* FROM NOW UNTIL FURTHER NOTICE.
* AT 1 AM THURSDAY THE STAGE IS 19.3 FEET AND RISING.
* FLOOD STAGE IS 15.0 FEET.
* MODERATE FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS AT CREST AND SHOULD BEGIN
FALLING AND GO BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON.
$$
MIC099-261607-
/O.CON.KDTX.FL.W.0032.000000T0000Z-110527T0130Z/
/FSRM4.2.ER.110525T2127Z.110526T0300Z.110526T1930Z.NR/
408 AM EDT THU MAY 26 2011
A FLOOD WARNING CONTINUES FOR
CLINTON RIVER IN STERLING HEIGHTS AND CLINTON TOWNSHIP..
* FROM NOW UNTIL FURTHER NOTICE.
* AT 1 AM THURSDAY THE STAGE IS 18.2 FEET AND RISING.
* FLOOD STAGE IS 16.0 FEET.
* MODERATE FLOODING IS OCCURRING.
* FORECAST...THE RIVER CRESTED AT 18.5 FEET AT 10 PM WEDNESDAY
AND SHOULD FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
$$
MIC163-261607-
/O.CON.KDTX.FL.W.0030.000000T0000Z-110527T1617Z/
/INKM4.1.ER.110525T2103Z.110526T1200Z.110527T1017Z.NO/
408 AM EDT THU MAY 26 2011
A FLOOD WARNING CONTINUES FOR
LOWER ROUGE RIVER IN INKSTER AND DEARBORN.
* FROM NOW UNTIL FURTHER NOTICE.
* AT 1 AM THURSDAY THE STAGE IS 10.9 FEET AND RISING.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST IS TO CREST AROUND 11.0 FEET THIS MORNING.
$$
MIC145-155-261607-
/O.CON.KDTX.FL.W.0033.110526T2100Z-110528T0000Z/
/OWOM4.1.ER.110526T2100Z.110527T0600Z.110527T1800Z.NO/
408 AM EDT THU MAY 26 2011
A FLOOD WARNING CONTINUES FOR
SHIAWASSEE RIVER AT OWOSSO.
* FROM NOW UNTIL FURTHER NOTICE.
* AT 1 AM THURSDAY THE STAGE IS 6.3 FEET AND RISING.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST IS TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON...
AND CREST AROUND 7.2 FEET AFTER MIDNIGHT.
$$146
WGUS83 KDTX 261132
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
732 AM EDT THU MAY 26 2011
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...
CLINTON RIVER...LOWER ROUGE RIVER...MIDDLE ROUGE RIVER...ROUGE
RIVER...SHIAWASSEE RIVER
.RAINFALL OF 1 TO 4 INCHES YESTERDAY HAS LED TO SIGNIFICANT RISES
IN THE RIVERS. ADDITIONAL RAINFALL OF ONE TO THREE INCHES OVERNIGHT
INTO THURSDAY WILL ADD TO THE RISE OF THE RIVERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...TURN AROUND DONT DROWN.
&&
MIC163-261932-
/O.EXT.KDTX.FL.W.0031.000000T0000Z-110528T0112Z/
/DETM4.3.ER.110525T2028Z.110526T1200Z.110527T1912Z.NO/
732 AM EDT THU MAY 26 2011
A FLOOD WARNING CONTINUES FOR
ROUGE RIVER IN DETROIT.
* FROM NOW UNTIL FURTHER NOTICE.
* AT 5 AM THURSDAY THE STAGE IS 20.1 FEET AND STEADY.
* FLOOD STAGE IS 15.0 FEET.
* MAJOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS AT CREST AND SHOULD BEGIN
FALLING AND GO BELOW FLOOD STAGE TOMORROW AFTERNOON.
$$
MIC099-261932-
/O.EXT.KDTX.FL.W.0032.000000T0000Z-110527T0712Z/
/FSRM4.2.ER.110525T2127Z.110526T0300Z.110527T0112Z.NR/
732 AM EDT THU MAY 26 2011
A FLOOD WARNING CONTINUES FOR
CLINTON RIVER IN STERLING HEIGHTS AND CLINTON TOWNSHIP..
* FROM NOW UNTIL FURTHER NOTICE.
* AT 5 AM THURSDAY THE STAGE IS 17.4 FEET AND FALLING.
* FLOOD STAGE IS 16.0 FEET.
* MODERATE FLOODING IS OCCURRING.
* FORECAST...THE RIVER CRESTED AT 18.5 FEET AT 10 PM WEDNESDAY
AND SHOULD FALL BELOW FLOOD STAGE TONIGHT.
$$
MIC163-261932-
/O.CON.KDTX.FL.W.0035.000000T0000Z-110527T0000Z/
/GACM4.1.ER.110525T2226Z.110526T1120Z.110526T1800Z.NR/
732 AM EDT THU MAY 26 2011
A FLOOD WARNING CONTINUES FOR
MIDDLE ROUGE RIVER IN WESTLAND AND DEARBORN HEIGHTS..
* FROM NOW UNTIL FURTHER NOTICE.
* AT 7 AM THURSDAY THE STAGE IS 10.6 FEET AND STEADY.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS AT CREST AND SHOULD FALL
BELOW FLOOD STAGE THIS AFTERNOON.
$$
MIC163-261932-
/O.EXT.KDTX.FL.W.0030.000000T0000Z-110527T0000Z/
/INKM4.1.ER.110525T2103Z.110526T0930Z.110526T1800Z.NO/
732 AM EDT THU MAY 26 2011
A FLOOD WARNING CONTINUES FOR
LOWER ROUGE RIVER IN INKSTER AND DEARBORN.
* FROM NOW UNTIL FURTHER NOTICE.
* AT 5 AM THURSDAY THE STAGE IS 11.0 FEET AND STEADY.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER CRESTED AT 11.0 FEET AT 5 AM THURSDAY
AND SHOULD FALL BELOW FLOOD STAGE THIS AFTERNOON.
$$
MIC145-155-261932-
/O.CON.KDTX.FL.W.0033.110526T2100Z-110528T0000Z/
/OWOM4.1.ER.110526T2100Z.110527T0600Z.110527T1800Z.NO/
732 AM EDT THU MAY 26 2011
A FLOOD WARNING CONTINUES FOR
SHIAWASSEE RIVER AT OWOSSO.
* FROM NOW UNTIL FURTHER NOTICE.
* AT 5 AM THURSDAY THE STAGE IS 6.4 FEET AND RISING.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST IS TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON...
AND CREST AROUND 7.2 FEET AFTER MIDNIGHT.
$$220
WGUS83 KDTX 261502
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1102 AM EDT THU MAY 26 2011
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...
CLINTON RIVER...LOWER ROUGE RIVER...MIDDLE ROUGE RIVER...ROUGE
RIVER...SHIAWASSEE RIVER
.HEAVY RAINFALL WEDNESDAY AND OVERNIGHT ALONG WITH ABOUT ANOTHER
QUARTER INCH OF RAINFALL TODAY IS CAUSING THE SIGNIFICANT RISES
IN THESE RIVERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...TURN AROUND DONT DROWN.
&&
MIC125-163-262302-
/O.EXT.KDTX.FL.W.0034.000000T0000Z-110527T0333Z/
/SFRM4.2.ER.000000T0000Z.110526T0530Z.110526T2133Z.NO/
1102 AM EDT THU MAY 26 2011
A FLOOD WARNING CONTINUES FOR
ROUGE RIVER IN SOUTHFIELD.
* FROM NOW UNTIL FURTHER NOTICE.
* AT 10 AM THURSDAY THE STAGE IS 13.2 FEET AND FALLING.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER SHOULD FALL BELOW FLOOD
STAGE LATE THIS AFTERNOON.
$$
MIC163-262302-
/O.EXT.KDTX.FL.W.0031.000000T0000Z-110528T1648Z/
/DETM4.3.ER.110525T2028Z.110526T1300Z.110528T1048Z.NO/
1102 AM EDT THU MAY 26 2011
A FLOOD WARNING CONTINUES FOR
ROUGE RIVER IN DETROIT.
* FROM NOW UNTIL FURTHER NOTICE.
* AT 10 AM THURSDAY THE STAGE IS 20.2 FEET AND STEADY.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER CRESTED AT 20.2 FEET AT 8 AM THURSDAY
AND SHOULD FALL BELOW FLOOD STAGE SATURDAY MORNING.
$$
MIC163-262302-
/O.EXT.KDTX.FL.W.0035.000000T0000Z-110527T1705Z/
/GACM4.1.ER.110525T2226Z.110526T1420Z.110527T1105Z.NR/
1102 AM EDT THU MAY 26 2011
A FLOOD WARNING CONTINUES FOR
MIDDLE ROUGE RIVER IN WESTLAND AND DEARBORN HEIGHTS..
* FROM NOW UNTIL FURTHER NOTICE.
* AT 10 AM THURSDAY THE STAGE IS 10.6 FEET AND RISING.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS AT CREST AND SHOULD FALL BELOW
FLOOD STAGE TOMORROW MORNING.
$$
MIC163-262302-
/O.EXT.KDTX.FL.W.0030.000000T0000Z-110527T2055Z/
/INKM4.1.ER.110525T2103Z.110526T1800Z.110527T1455Z.NO/
1102 AM EDT THU MAY 26 2011
A FLOOD WARNING CONTINUES FOR
LOWER ROUGE RIVER IN INKSTER AND DEARBORN.
* FROM NOW UNTIL FURTHER NOTICE.
* AT 10 AM THURSDAY THE STAGE IS 11.5 FEET AND RISING.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS NEARING CREST AND SHOULD BEGIN
FALLING THIS EVENING AND GO BELOW FLOOD STAGE FRIDAY.
$$
MIC099-262302-
/O.EXT.KDTX.FL.W.0032.000000T0000Z-110527T1200Z/
/FSRM4.2.ER.110525T2127Z.110526T0300Z.110527T0600Z.NR/
1102 AM EDT THU MAY 26 2011
A FLOOD WARNING CONTINUES FOR
CLINTON RIVER IN STERLING HEIGHTS AND CLINTON TOWNSHIP..
* FROM NOW UNTIL FURTHER NOTICE.
* AT 10 AM THURSDAY THE STAGE IS 16.7 FEET AND FALLING.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER CRESTED AT 18.5 FEET AT 10 PM WEDNESDAY
AND SHOULD FALL BELOW FLOOD STAGE LATE TONIGHT.
$$
MIC145-155-262302-
/O.EXT.KDTX.FL.W.0033.110527T0223Z-110528T0000Z/
/OWOM4.1.ER.110527T0223Z.110527T0600Z.110527T1800Z.NO/
1102 AM EDT THU MAY 26 2011
A FLOOD WARNING CONTINUES FOR
SHIAWASSEE RIVER AT OWOSSO.
* FROM NOW UNTIL FURTHER NOTICE.
* AT 10 AM THURSDAY THE STAGE IS 6.6 FEET AND RISING.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST IS TO RISE ABOVE FLOOD STAGE BY TONIGHT...
AND CREST AROUND 7.1 FEET AFTER MIDNIGHT.
$$364
WGUS83 KDTX 262113
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
513 PM EDT THU MAY 26 2011
...THE FLOOD WARNING HAS BEEN DISCONTINUED FOR THE FOLLOWING...
SHIAWASSEE RIVER
.ADDITIONAL RAINFALL OF A HALF AN INCH OR LESS IS EXPECTED
OVERNIGHT...HOWEVER...THIS SHOULD ONLY SLOW THE FALL OF THE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...TURN AROUND DONT DROWN.
&&
MIC145-155-262143-
/X.CAN.KDTX.FL.W.0033.000000T0000Z-110528T0000Z/
/OWOM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
513 PM EDT THU MAY 26 2011
FLOOD WARNING DISCONTINUED FOR
SHIAWASSEE RIVER AT OWOSSO.
* AT 4 PM THURSDAY THE STAGE IS 6.7 FEET AND SLOWLY FALLING.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST...THE RIVER CRESTED AT 6.7 FEET WHICH IS
BELOW FLOOD STAGE...THEREFORE THE FLOOD WARNING HAS BEEN CANCELED.
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this river flood warning went out at May 25, 8:14 PM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, May 25, 8:14 PM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
814 PM EDT WED MAY 25 2011
.UPDATE...
AREA WILL SEE A BRIEF BREAK IN THE RAIN/STORMS DURING THE EVENING.
HOWEVER...NEXT BATCH OF CONVECTION IS ALREADY EXPANDING NORTH
THROUGH INDIANA IN ADVANCE OF EXTENSIVE MESOSCALE SYSTEM LIFTING
NORTHEAST THROUGH ILLINOIS. EXPECT THIS ACTIVITY TO LIFT INTO THE
REGION FROM AROUND MIDNIGHT INTO THE OVERNIGHT HOURS...WITH HEAVY
RAINFALL ONCE AGAIN POSSIBLE. FLOOD WARNING WILL CONTINUE FOR THE
SOUTHERN CWA...WHERE ADDITIONAL RAIN WILL AGGRAVATE FLOODING FROM
A WIDESPREAD 1 TO 3 INCHES OF RAIN THAT HAS ALREADY FALLEN. FLOOD
WATCH CONTINUES FURTHER NORTH...WHERE HEAVY RAIN HAS NOT BEEN AS
WIDESPREAD SO FAR...BUT THE POTENTIAL EXISTS FOR FLOODING RAINS
LATER TONIGHT.
&&
.AVIATION...ISSUED 718 PM EDT WED MAY 25 2011
//DISCUSSION...
PERIODIC ROUNDS OF SHOWERS/THUNDERSTORMS CAN BE EXPECTED OVERNIGHT
ON THROUGH THURSDAY AS SEVERAL IMPULSES OF LOW PRESSURE TRAVEL UP A
FRONTAL BOUNDARY...WHICH WILL LIFT NORTH INTO THE PTK/DTW/DET AREAS
OVERNIGHT AND THEN SLOWLY SETTLE BACK SOUTHEAST ON THURSDAY. CIGS
AND VSBYS WILL BOUNCE BETWEEN MVFR/VFR AS VARIOUS AREAS OF RAIN
SHIFT THROUGH THE AREA...WITH PERIODS OF IFR CONDITIONS LIKELY IN
THE HEAVIEST SHOWER ACTIVITY...ESPECIALLY LATER TONIGHT INTO THE
MORNING THURSDAY AS MAIN DISTURBANCE IN THE SERIES ASSISTS IN
DEVELOPING A DEFORMATION BAND THROUGH LOWER MICHIGAN. CONDITIONS
WILL IMPROVE SLIGHTLY BY LATE IN THE FORECAST AS THE FRONT DOES
SETTLE SOUTH OF ALL SITES...BUT ANOTHER IMPULSE WILL BRING SHOWER
CHANCES RIGHT THROUGH THE END OF THE FORECAST.
FOR DTW...COVERAGE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
WANE INTO THE EVENING...WITH A RENEWED EXPANSION OF RAIN/EMBEDDED
STORMS OVERNIGHT INTO THURSDAY MORNING WARM FRONT LIFTS UP TO THE I
94/M 59 CORRIDORS. SOME OF THIS RAIN WILL AGAIN BE VERY HEAVY AS
ADDITIONAL MOISTURE IS PULLED NORTH/NORTHEAST INTO THE AREA.
//DTW THRESHOLD THREATS...
*LOW CONFIDENCE OF WIDESPREAD RAIN AND THUNDERSTORMS IMPACTING THE
TERMINALS PRIOR TO 06Z. HIGH CONFIDENCE AFTER 06Z.
*HIGH CONFIDENCE THAT CEILING HEIGHT WILL CLIMB ABOVE 5000 FEET THIS
EVENING AND THEN FALL BACK BELOW 2500 FEET BY APPROXIMATELY 10Z.
&&
.PREV DISCUSSION...ISSUED 331 PM EDT WED MAY 25 2011
SHORT TERM...TONIGHT
FLOOD WARNING CONTINUES FOR LOCATIONS ALONG AND SOUTH OF
M-59...ALONG WITH A CHANCE OF SEVERE WEATHER LATE THIS AFTERNOON
INTO THIS EVENING.
A FLOOD WATCH REMAINS IN EFFECT NORTH OF M-59.
THE OLD SQUEEZE PLAY WILL BE ON...AS NORTHERN STREAM TROUGH IS
SWINGING INTO THE NORTHERN GREAT LAKES...WHILE LARGE AND STRONG
UPPER LEVEL LOW OVER WESTERN MISSOURI SLOWLY BEGINS TO OPEN UP AND
HEAD OFF TOWARD THE NORTHEAST. OUTSIDE OF THE HEAVY RAIN TODAY...SO
FAR SO GOOD...AS WARM FRONT REMAINS SOUTH OF THE STATE LINE AS OF
19Z. 60-70 KNOT JET AT 500 MB ALONG THE CENTRAL ILLINOIS/INDIANA
BORDER ADVANCING TOWARD LOWER MICHIGAN...BUT NOT MUCH GAP IN
COVERAGE BETWEEN THUNDERSTORM CLUSTERS...THUS IT REMAINS UNCERTAIN
WHETHER WARM SECTOR/INSTABILITY WILL MAKE IT INTO OUR
AREA...ESPECIALLY WITH THAT EASTERLY FLOW OFF LAKE ERIE. CERTAINLY
PLENTY OF INSTABILITY FEEDING INTO THE STORMS OVER THE NORTHERN OHIO
VALLEY...AS MLCAPES IN EXCESS OF 2500 J/KG NOTED OVER SOUTHEAST
INDIANA. ON THE FLIP SIDE...BROAD 500 MB HEIGHT FALL CENTER DOES
TRAVEL THROUGH THE HEART OF THE STATE THIS EVENING...SUPPORTING A
NORTHWARD JOG...AND INSTABILITY GRADIENT WILL LIKELY MAKE IT TO THE
BORDER AND SLIGHTLY NORTH. BOTTOMLINE...A SEVERE THREAT CONTINUES
FOR PREDOMINATELY THE SOUTH HALF OF THE CWA LATE THIS AFTERNOON INTO
THE EVENING HOURS...WITH POSSIBLE TORNADIC CELLS AS ONE HEADS SOUTH
TOWARD THE OHIO BORDER.
LONG TERM...THURSDAY THROUGH NEXT WEDNESDAY
MID LEVEL LOW POSITIONED NEAR STL AT 12Z THURSDAY WILL SLOWLY DRIFT
EAST-NORTHEAST WHILE WEAKENING OVER THE NEXT 36 HOURS...REACHING
SOUTHWEST ONTARIO BY LATE FRIDAY. AN AXIS OF DEEP DEFORMATION WILL
EVOLVE ON THE NORTHERN FLANK OF THIS SYSTEM WITHIN THE ACTIVE
925-700 MB FRONTAL SLOPE DRAPED ACROSS SOUTHEAST MICHIGAN. GIVEN THE
RESIDENT DEEP PLUME OF MOISTURE /PWATS OVER 1.3 WITH K INDICES OF
MID 30S/...THIS SETUP WILL SUPPORT ADDITIONAL ROUNDS OF HEAVIER
RAINFALL AND ELEVATED THUNDER THURSDAY AND THURSDAY NIGHT. IN LIGHT
OF THE ALREADY SATURATED CONDITIONS FROM THE RECENT/FREQUENT RAINS
THIS SPRING...APPROPRIATE FLOOD HEADLINES ARE ALREADY IN PLACE TO
ADDRESS THE FLOODING THREAT THROUGH THIS TIME. SEVERE THUNDERSTORM
THREAT ACROSS THE SOUTHEAST CORRIDOR WILL SEE A DIMINISHING WINDOW
AS THE DEEPER INSTABILITY QUICKLY SHIFTS EAST AND THE BOUNDARY LAYER
ATTAINS A MORE STABLE/COOLER NORTHEAST FLOW. THE DEGREE OF WIND
SHEAR REMAINING IN THE COLUMN COULD ORGANIZE SOME STRONGER ELEVATED
HAILERS GIVEN THE COOLING MID LEVEL TEMPERATURES. TEMPERATURES WILL
STRUGGLE TO RECOVER...WITH HIGHS RANGING FROM LOW/MID 50S NORTH TO
PERHAPS A FEW MID/UPPER 60S SNEAKING INTO THE FAR SOUTH AS THE
SURFACE WARM FRONT WOBBLES NEAR BY.
COOL/DAMP CONDITIONS WILL CONTINUE INTO FRIDAY AS THE DEFORMATION
FORCING ONLY SLOWLY EXITS EAST WITH THE EJECTION OF THE ASSOCIATED
UPPER WAVE INTO CANADA. HIGHS WILL AGAIN STRUGGLE TO CLIMB OUT OF
THE UPPER 50S/LOWER 60S UNDER THE NORTHEAST FLOW AND LIMITED
MIXING. SHOWER COVERAGE MAY RECEIVE A BRIEF DIURNAL BOOST UNDER THE
RESIDUAL CYCLONIC FLOW DURING THE AFTERNOON...BEFORE THE MOISTURE
DEPTH DIMINISHES LATE.
ELONGATED CORRIDOR OF STRONG HEIGHT FALLS EMANATING ACROSS THE
PACIFIC NORTHWEST WILL STEADILY AMPLIFY THE LONGWAVE PATTERN
DOWNSTREAM HEADING INTO THE UPCOMING HOLIDAY WEEKEND. LEAD SHORTWAVE
AND ASSOCIATED 125 KNOT UPPER JET CORE WILL QUICKLY EJECT ACROSS THE
NORTHERN GREAT LAKES FRIDAY NIGHT/EARLY SATURDAY. LARGE SCALE
POSITIONING OF THESE FEATURES SUGGESTS THE STRONGEST ASCENT WILL
RESIDE FROM CENTRAL LOWER MI NORTHWARD...BUT SUFFICIENT CONVERGENCE
AND RESIDUAL COLUMN MOISTURE IN THE WAKE OF THE DEPARTING UPPER LOW
TO ATTEMPT TO SUSTAIN A BROKEN LINE OF SHOWERS/ELEVATED THUNDER
DURING THIS TIME.
UPPER HEIGHTS WILL CLIMB LOCALLY THROUGHOUT THE WEEKEND PERIOD AS
STRENGTHENING UPPER RIDGING SLOWLY FILLS NORTH AND WEST. AREA WILL
AT LEAST INITIALLY REMAIN ON THE UPSTREAM SIDE OF THIS AXIS AND
WITHIN A DEEPER SOUTHWEST FLOW...PROVIDING A FAVORABLE SETUP FOR
NOCTURALLY ENHANCED CONVECTIVE FILAMENTS TO ANCHOR ON THE RIDGE
PERIPHERY AND TRANSLATE NORTHEAST/EAST TOWARD THE GREAT LAKES.
CAPPING INVERSION WILL BECOME INCREASINGLY FORMIDABLE BY SUNDAY AND
MONDAY AS A STRONG ELEVATED MIXED LAYER ADVECTS IN. THIS LEAVES
CONVECTIVE CHANCES HIGHLY CONDITIONAL BOTH DAYS...WITH THE TYPICAL
DETAIL DEPENDENCE LYING ON THE MESOSCALE LEVEL. ASSUMING CLOUDS/
PRECIPITATION ARE NOT PROBLEMATIC...PATTERN SUPPORTS HIGHS INTO THE
MIDDLE 80S SUNDAY THROUGH TUESDAY.
MARINE...
ACTIVE WEATHER PATTERN IN TERMS OF THUNDERSTORMS AND HEAVY RAIN WILL
IMPACT THE LAKES THIS AFTERNOON AND CONTINUING INTO THURSDAY NIGHT.
NORTHEAST WINDS WILL BE ON THE INCREASE THROUGH TOMORROW OVER LAKE
HURON AS LOW PRESSURE TRACKS THROUGH THE NORTHERN OHIO VALLEY. WIND
GUSTS TO 25 KNOTS AND WAVES AROUND 4 FEET ARE LIKELY OVER SAGINAW
BAY. WIND AND WAVES WILL DEGREASE ON FRIDAY AS WEAK HIGH PRESSURE
BUILDS INTO THE REGION.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...FLOOD WATCH...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-MIZ060-
MIZ061-MIZ062...UNTIL MIDNIGHT FRIDAY.
LAKE HURON...
SMALL CRAFT ADVISORY...SAGINAW BAY...UNTIL 8 PM FRIDAY.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
UPDATE.......DRC
AVIATION.....DRC
SHORT TERM...SF
LONG TERM....MR
MARINE.......SF
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, May 25, 4:14 PM EDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 414 PM EDT WED MAY 25 2011 MIZ068>070-075-076-082-083-262015- LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 414 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLOOD WARNING IS IN EFFECT THROUGH TONIGHT. REFER TO THE FLOOD STATEMENT FOR DETAILS. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THERE IS A CHANCE THAT SOME OF THESE STORMS MAY BECOME SEVERE. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL UP TO 1.50 INCHES IN DIAMETER...DAMAGING WINDS UP TO 70 MPH...AND TORNADOES. THIS IS IN ADDITION TO POTENTIALLY VERY HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE ALONG AND SOUTH OF THE I-94 CORRIDOR. STORM MOTION WILL BE NORTHEAST AT 30 MPH. AS AN UPPER LOW DEEPENS OVER THE MIDDLE MISSISSIPPI VALLEY...A WARM FRONT WILL LIFT NORTHWARD ACROSS THE AREA. A WARM AND UNSTABLE ENVIRONMENT SOUTH OF THE FRONT COMBINED WITH STRONG WIND SHEAR WILL CREATE AND ENVIRONMENT FAVORABLE FOR SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FLOOD WARNING REMAINS IN EFFECT THROUGH THURSDAY EVENING. REFER TO THE FLOOD STATEMENT FOR DETAILS. THERE WILL CONTINUE TO BE A CHANCE OF THUNDERSTORMS THROUGH THURSDAY NIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS SOUTH OF I-69 AS A SURFACE LOW TRACKS ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING AND OVERNIGHT. MIZ053>055-060>063-262015- SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR- 414 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLOOD WATCH IS IN EFFECT THROUGH THURSDAY EVENING. REFER TO THE FLOOD STATEMENT FOR DETAILS. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THERE IS A CHANCE THAT SOME OF THESE STORMS MAY BECOME SEVERE. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL UP TO 1.50 INCHES IN DIAMETER...DAMAGING WINDS UP TO 70 MPH...AND TORNADOES. HEAVY RAINFALL AND LOCALIZED FLASH FLOODING IS ALSO POSSIBLE. STORM MOTION WILL BE NORTHEAST AT 30 MPH. AS AN UPPER LOW DEEPENS OVER THE MIDDLE MISSISSIPPI VALLEY...A WARM FRONT WILL LIFT NORTHWARD ACROSS THE AREA. A WARM AND UNSTABLE ENVIRONMENT SOUTH OF THE FRONT COMBINED WITH STRONG WIND SHEAR WILL CREATE AND ENVIRONMENT FAVORABLE FOR SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL CONTINUE TO BE A CHANCE OF THUNDERSTORMS THROUGH THURSDAY NIGHT...MAINLY ALONG AND SOUTH OF THE I-69 CORRIDOR .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING AND OVERNIGHT. MIZ047>049-262015- MIDLAND-BAY-HURON- 414 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. REFER TO THE FLOOD STATEMENT FOR DETAILS. PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH TONIGHT. THESE STORMS ARE NOT EXPECTED TO BE SEVERE...ALTHOUGH HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL BE POSSIBLE. STORM MOTION WILL BE NORTHEAST AT 30 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY EVENING. REFER TO THE FLOOD STATEMENT FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-262015- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 414 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...THIS AFTERNOON AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR SAGINAW BAY THROUGH TONIGHT. REFER TO THE LATEST MARINE STATEMENTS FOR DETAILS. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS WILL BECOME SEVERE...MAINLY ACROSS LAKE ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL UP TO 1.50 INCHES IN DIAMETER...DAMAGING WINDS UP TO 70 MPH...AND TORNADOES. STORM MOTION WILL BE NORTHEAST AT 30 MPH. AS AN UPPER LOW DEEPENS OVER THE MIDDLE MISSISSIPPI VALLEY...A WARM FRONT WILL LIFT NORTHWARD ACROSS THE AREA. A WARM AND UNSTABLE ENVIRONMENT SOUTH OF THE FRONT COMBINED WITH STRONG WIND SHEAR WILL CREATE AND ENVIRONMENT FAVORABLE FOR SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR SAGINAW BAY THROUGH FRIDAY. REFER TO THE LATEST MARINE STATEMENTS FOR DETAILS. THERE WILL CONTINUE TO BE A CHANCE OF THUNDERSTORMS THROUGH THURSDAY NIGHT...MAINLY OVER THE MICHIGAN WATERS OF LAKE ERIE AND ACROSS LAKE ST CLAIR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MR YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, May 25, 6:43 PM EDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
643 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM FLOOD DEXTER 42.33N 83.88W
05/25/2011 WASHTENAW MI EMERGENCY MNGR
NUMEROUS STREETS AND HOMES FLOODING ALONG AND NORTH OF
I-94 IN WASHTENAW COUNTY.
&&
MOSTEIKOLocal storm report, May 25, 6:49 PM EDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
649 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HEAVY RAIN 2 NE ANN ARBOR 42.30N 83.70W
05/25/2011 M3.12 INCH WASHTENAW MI TRAINED SPOTTER
12 HOUR TOTAL.
&&
MOSTEIKOLocal storm report, May 25, 7:32 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
732 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HEAVY RAIN GARDEN CITY 42.33N 83.33W
05/25/2011 M1.65 INCH WAYNE MI TRAINED SPOTTER
8 HOUR TOTAL
0445 PM HEAVY RAIN ALLEN PARK 42.26N 83.21W
05/25/2011 M1.53 INCH WAYNE MI TRAINED SPOTTER
8 HOUR TOTAL
0500 PM HEAVY RAIN INKSTER 42.29N 83.32W
05/25/2011 M1.30 INCH WAYNE MI CO-OP OBSERVER
10 HOUR TOTAL
0500 PM HEAVY RAIN DEARBORN 42.31N 83.21W
05/25/2011 M1.73 INCH WAYNE MI COCORAHS
10 HOUR TOTAL
0645 PM HEAVY RAIN 4 ESE ROMEO 42.77N 82.93W
05/25/2011 M1.12 INCH MACOMB MI TRAINED SPOTTER
12 HOUR TOTAL
0650 PM HEAVY RAIN BLOOMFIELD HILLS 42.58N 83.25W
05/25/2011 M1.82 INCH OAKLAND MI TRAINED SPOTTER
11 HOUR TOTAL
0715 PM HEAVY RAIN FARMINGTON 42.46N 83.38W
05/25/2011 M2.40 INCH OAKLAND MI CO-OP OBSERVER
12 HOUR TOTAL
&&
CLARKLocal storm report, May 25, 7:52 PM EDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
752 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM HEAVY RAIN 5 ESE BRIGHTON 42.49N 83.70W
05/25/2011 M2.50 INCH LIVINGSTON MI TRAINED SPOTTER
12 HOUR TOTAL.
&&
MOSTEIKOLocal storm report, May 25, 8:19 PM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
819 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HEAVY RAIN CANTON 42.31N 83.48W
05/25/2011 M3.10 INCH WAYNE MI TRAINED SPOTTER
12 HOUR TOTAL
0753 PM HEAVY RAIN ROMULUS 42.22N 83.37W
05/25/2011 M1.67 INCH WAYNE MI ASOS
12 HOUR TOTAL AT DETROIT METRO AIRPORT
0753 PM HEAVY RAIN FLINT 43.02N 83.69W
05/25/2011 M1.08 INCH GENESEE MI ASOS
12 HOUR TOTAL AT FLINT BISHOP AIRPORT
0753 PM HEAVY RAIN 5 NW DOWNTOWN DETROIT 42.38N 83.11W
05/25/2011 M3.03 INCH WAYNE MI ASOS
12 HOUR TOTAL AT DETROIT CITY AIRPORT
0757 PM HEAVY RAIN MARLETTE 43.33N 83.08W
05/25/2011 M0.51 INCH SANILAC MI TRAINED SPOTTER
11 HOUR TOTAL
0757 PM HEAVY RAIN WYANDOTTE 42.21N 83.16W
05/25/2011 M1.85 INCH WAYNE MI TRAINED SPOTTER
12 HOUR TOTAL
0757 PM HEAVY RAIN WHITE LAKE 42.65N 83.50W
05/25/2011 M1.50 INCH OAKLAND MI OFFICIAL NWS OBS
12 HOUR TOTAL
0818 PM HEAVY RAIN 5 NNW DOWNTOWN DETROIT 42.40N 83.09W
05/25/2011 M4.15 INCH WAYNE MI TRAINED SPOTTER
12 HOUR TOTAL
&&
CLARKLocal storm report, May 25, 8:33 PM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
833 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HEAVY RAIN LIVONIA 42.40N 83.37W
05/25/2011 M2.90 INCH WAYNE MI PUBLIC
12 HOUR TOTAL.
0830 PM HEAVY RAIN CANTON 42.31N 83.48W
05/25/2011 M1.69 INCH WAYNE MI TRAINED SPOTTER
12 HOUR TOTAL. NUMEROUS FLOODING REPORTS.
&&
MOSTEIKOThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 4:03 AM EDT | River Flood Warning | DTX | Oakland, Wayne | 18 hr |
| May 26, 4:03 AM EDT | River Flood Warning | DTX | Wayne | 24 hr |
| May 26, 10:12 AM EDT | Gale Warning | DTX | 17 hr |
Nearby
River Flood Warnings in Michigan, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.